# SDR SWAA2025092216592

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N8769Q
- Make and model: Boeing 737-8
- Aircraft serial: 67519
- Aircraft time: 9,789 hours, 4,989 cycles
- System (JASC): 3810 · Potable Water System
- Part: Filter
- Condition: Odor
- Location: Zone 900
- Component: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY COFFEE MAKER WATER HAS DISCOLORATION AND FOUL ODOR.   OK TO CONTINUE PER MEL 38-10-01A,  POTABLE WATER SYSTEM - INDIVIDUAL COMPONENTS DEACTIVATED & ISOLATED. WITH SP1B AND AUTHORIZATION NUMBER 280771.  REPLACED FWD GALLEY WATER FILTER PER AMM 25-31-00. NO DISCOLORATION AND FOUL ODOR FROM FWD GALLEY COFFEE MAKER WATER NOTED.
